# SDR ASAA2023101645698

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 257 hours, 87 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT "AUTO FAIL" LIGHT ILLUMINATED ON PRESSURIZATION PANEL. RAN QRH AND "AUTO FAIL" LIGHT EXTINGUISHED AND PRESSURIZATION OPERATED NORMALLY IN AUTO MODE. GROUNDED - YES. PERFORMED IFIM TASK 21-31-00-810-850. AUTO FAIL LIGHT AND ALTERNATE LIGHT EXTINGUISHED. NO ACTIVE FAULTS DISPLAYED. A/C OK FOR SERVICE. ASMC FELIX NOTIFIED.
